Advanced Search
MyIDEAS: Login to save this paper or follow this series

Contracts and Money

Contents:

Author Info

  • Jovanovic, B.
  • Ueda, M.

Abstract

We study the principal-agent problem when there is nominal risk. We find that when nominal data are gathered with delay, fully indexed contracts are not time consistent, not renegociation proof.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://econ.as.nyu.edu/docs/IO/9383/RR96-23.PDF
Download Restriction: no

Bibliographic Info

Paper provided by C.V. Starr Center for Applied Economics, New York University in its series Working Papers with number 96-23.

as in new window
Length: 26 pages
Date of creation: 1996
Date of revision:
Handle: RePEc:cvs:starer:96-23

Contact details of provider:
Postal: C.V. Starr Center, Department of Economics, New York University, 19 W. 4th Street, 6th Floor, New York, NY 10012
Phone: (212) 998-8936
Fax: (212) 995-3932
Email:
Web page: http://econ.as.nyu.edu/object/econ.cvstarr.html
More information through EDIRC

Order Information:
Postal: C.V. Starr Center, Department of Economics, New York University, 19 W. 4th Street, 6th Floor, New York, NY 10012
Email:

Related research

Keywords: CONTRACTS; MONEY;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Martin Schneider & Matthias Doepke, 2010. "On the Optimality of a Dominant Unit of Account," 2010 Meeting Papers 1234, Society for Economic Dynamics.
  2. Young Sik Kim & Manjong Lee, 2011. "Unit of Account, Medium of Exchange, and Prices," Discussion Paper Series 1104, Institute of Economic Research, Korea University.
  3. Mukerji, Sujoy & Tallon, Jean-Marc, 2004. "Ambiguity aversion and the absence of wage indexation," Journal of Monetary Economics, Elsevier, vol. 51(3), pages 653-670, April.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:cvs:starer:96-23. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Anne Stubing).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.